# SDR QXEA200400536

- Difficulty date: July 19, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 14,943 hours, 21,405 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088008
- Part serial: 1456
- Condition: Failed
- Location: Zone 100
- Part time: 7,412 hours, 10,522 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MFR - FLIGHT 2149 - NR 2 DC GENERATOR HOT CAUTION LIGHT FLICKERING WITH ASSOCIATED MASTER CAUTION.  RAN THE NR 2 DC GENERATOR HOT CHECKLIST AND LIGHT CONTINUED TO FLICKER.  REMOVED AND REPLACED NR 2 STARTER GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
